# SDR ANCF200400015

- Difficulty date: June 30, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53190
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING T/O, STRONG VIBE FELT ON MLG WITH SUDDEN LOSS OF PWR ON LT ENG. PARAMETER DE & INCREASED FROM 1.3-1.8 EPR CONSTANT UNTIL 10000 FT,  LT ENG STABILIZED. RETURNED TO DEPART.  NORM LANDING. LT MLG RED LIGHT CAME ON CONSTANT. LT MLG IB WHEEL, TREAD SEPARATION, RUPTURE OF TIRE CARCASS IN TREAD AREA.
